MENU

You are here

Publications

Export 1505 results:
1987
Landi G, Marmo G. Extensions of Lie superalgebras and supersymmetric Abelian gauge fields. Phys. Lett. B 193 (1987), no. 1, 61-66. [Internet]. 1987 . Available from: http://hdl.handle.net/1963/507
Landi G, Marmo G. Graded Chern-Simons terms. Phys. Lett. B 192 (1987), no. 1-2, 81-88. [Internet]. 1987 . Available from: http://hdl.handle.net/1963/508
Dal Maso G, Paderni G. Integral representation of some convex local functionals. Ricerche Mat. 36 (1987), no. 2, 197-214 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/497
Landi G, Marmo G. Lie algebra extensions and abelian monopoles. Phys. Lett. B 195 (1987), no. 3, 429-434 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/506
Dal Maso G, Defranceschi A. Limits of nonlinear Dirichlet problems in varying domains. (Italian). Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 81, 1987, no. 2, 111-118 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/486
Ambrosetti A, Coti Zelati V. Solutions with minimal period for Hamiltonian systems in a potential well. Ann. Inst. H. Poincare Anal. Non Lineaire 4 (1987), no. 3, 275-296 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/466
Ambrosetti A, Coti Zelati V, Ekeland I. Symmetry breaking in Hamiltonian systems. J. Differential Equations 67 (1987), no. 2, 165-184 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/409
1986
Dal Maso G. Convergence of unilateral convex sets. Optimization and related fields (Erice, 1984). Berlin : Springer-Verlag, 1986, Lecture notes in mathematics, v.1190, p. 181-190 [Internet]. 1986 . Available from: http://hdl.handle.net/1963/353
Anzellotti G, Buttazzo G, Dal Maso G. Dirichlet problems for demicoercive functionals. Nonlinear anal. 10(1986), no.6, 603-613 [Internet]. 1986 . Available from: http://hdl.handle.net/1963/390
Landi G. The natural spinor connection on $S\\\\sb 8$ is a gauge field. Lett. Math. Phys. 11 (1986), no. 2, 171-175 [Internet]. 1986 . Available from: http://hdl.handle.net/1963/448
1985
Landi G, De Filippo S. Flat connections for Lax hierarchies on coadjoint orbits. Phys. Lett. A 108 (1985), no. 7, 311-314 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/460
Caianiello ER, Landi G. Maximal acceleration and Sakharov's limiting temperature. Lett. Nuovo Cim. 42 (1985) 70-72 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/372
Dal Maso G. Some necessary and sufficient conditions for the convergence of sequences of unilateral convex sets. J. Funct. Anal. 62 (1985), no. 2, 119--159 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/318
Dal Maso G. Some singular perturbation problems in the calculus of variations. Ennio De Giorgi Colloquium, p. 41-49, Research Notes in Mathematics, v.125, London : Pitman, 1985 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/297
Vidossich G. The two-point boundary value problem from the Cauchy problem. J. Differential Equations 60 (1985), no. 1, 1--20 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/332
Dal Maso G, De Giorgi E, Modica L. Weak convergence of measures on spaces of semicontinuous functions. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 79 (1985), no. 5, 98-106 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/463

Pages

Sign in